Tacrolimus Induced Diabetic Ketoacidosis Following Hematopoietic Stem Cell Transplantation
- 1 Downloads
Risk of diabetes mellitus increases after solid organ and hematopoietic stem cell transplantation. Diabetic ketoacidosis has been reported after solid organ transplantation in patients receiving tacrolimus but has rarely been reported after stem cell transplantation. The major risk factors for diabetic ketoacidosis are immunosuppressive drugs used after transplantation. We report here three cases of allogenic stem cell transplant who developed diabetic ketoacidosis while on treatment with tacrolimus. The drug was stopped in all the cases and patients were treated with insulin therapy resulting in complete recovery from diabetic ketoacidosis.
KeywordsTacrolimus Stem cell transplant Diabetic ketoacidosis
We are thankful to Ms Bharti for collecting the data.
Compliance with Ethical Standards
Conflict of interest
The authors declare that they have no conflict of interest.
- 8.Solmaz S, Gökgöz Z, Gereklioğlu C et al (2017) Tacrolimus-induced diabetic ketoacidosis after allogeneic bone marrow transplant. Exp Clin Transpl 15(6):702–703Google Scholar